[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
:: Volume 5, Issue 1 (5-2014) ::
IJOR 2014, 5(1): 55-63 Back to browse issues page
Partial-Fraction Decomposition Approach to the M/H2/2 Queue
J. Arkat , M. Hosseinabadi Farahani
Department of Industrial Engineering University of Kurdistan, Sanandaj, Iran , j.arkat@uok.ac.ir
Abstract:   (12146 Views)
Here, a two server queueing system with Poisson arrivals and two different types of customers (M/H2/2 queue) is analyzed. A novel straightforward method is presented to acquire the exact and explicit forms of the performance measures. First, the steady state equations along with their Z-transforms are derived for the aforementioned queueing system. Using some limiting behaviors of the steady-state probabilities along with partial fraction decomposition as a simple algebraic procedure, the problem reduces to the solution of a system of linear equations.
Keywords: Queueing systems, Hyper-exponential service times, Z-transform, Partial fraction decomposition
Full-Text [PDF 526 kb]   (6763 Downloads)    
Type of Study: Original | Subject: Applied Probability and Queuing Theory
Received: 2013/07/19 | Accepted: 2014/10/24 | Published: 2015/09/16
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML     Print



Volume 5, Issue 1 (5-2014) Back to browse issues page
مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.04 seconds with 30 queries by YEKTAWEB 4237